Nausea effect of Risperdal

We have 274 consumer reports for Risperdal. Nausea effect occurred in 2%.

Patients statistics on Nausea side effect for Risperdal

Female
Male

Average weight in Lbs
194.56
0

Average height in Ft
5′ 9″
0

Average age
32
0

Risperdal Circle Diagram 5 consumers of 274 reported about Nausea

  1. Beverly E. Devries says:
    4.0 rating

    Risperdal for Mania; Bipolar disorder

    My neurologist prescribed me 1 time in the evening before going to bed 0.25 mg risperidone. I noticed the effect after about half an hour. Strong nausea and headache, absolute loss of appetite with aversion to eating !!! I could not sleep well at night because of the nausea and headache. The next day, the loss of appetite was noticeable. In addition, a numbness and lack of drive. I still took the medication on the second day as prescribed, but on the 3rd day the nausea, headache, and loss of appetite were no longer sustainable! I then split the tablet and took 0.125 mg 1 x before going to sleep, the nausea, headache stopped at night. The lack of appetite has also improved significantly, food is possible, however, I’m pretty fast fed and then can not get down. If it stays that way I would be satisfied! To complain that the effect is not even throughout the day. Positive: after taking my mind is clearer, I have fewer manic seizures, no depressive mood, Aggresivität or irritability more. After I last took lithium and thus increased 20 kg, I am pleased if that would continue with the little hunger. Reported as soon as I clarified the reduced dose with my doctor and could gain new experience with the drug.

    Side effects: Anorexia; Nausea; Headache
  2. Norma T. Rivera says:
    2.0 rating

    Risperdal for Hebephrenia; Borderline; Depression; Psychosis

    – underneath risperdal – stiffness of the neck, palpitations, fatigue, aggressiveness – after lowering of the risperdal mirror (due to strong weight gain refusal of medication by patients) – under cibralex – nausea vomiting very changeable mood – under seroquel – at the beginning delusional disorders, muscle twitching (facial expression), after restlessness phases doubled in the evening drug; ennorme weight gain in the first half of the year over 30 kilos after 10 kilos; medication now 400; in spite of diet rich in fiber, the overweight remains; increased liver values have been proven; disturbances in concentration in the afternoon are very marked, as well as facial muscle twitching in connection with high feelings of sadness; ask for my part: is this a biblical disorder ??